| Catalog Number |
2C6750H |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the soft filter of four (4) interlink system y-type blood/solution sets were clogging and impending the blood from flowing through.This was mostly observed when trying to infuse rapidly with a pressure bag and squeezing.This issue occurred during patient blood transfusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing including clear passage and pressure tests were performed and the device operated according to product specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.